# SDR HALA2021022200017

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 42,864 hours, 6,735 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0383 CORROSION AT LT MLG FWD LUG BEYOND LIMIT.  CORRECTIVE ACTION: REPAIRS CARRIED OUT AS PER INSTRUCTIONS ON ER/A 588854-14. (1734965)
